Alert archive / Missouri / Areal Flood Warnings in 2021
Areal Flood Warning 53, NWS Springfield, MO
NWS Springfield, MO issued this areal flood warning at May 27, 2021, 6:41 PM CDT for Cherokee County, Kansas; 4 counties in Missouri. It was in force for 22 hr. 39 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2021, 6:41 PM CDT (23:41 UTC)
- Expired
- May 28, 2021, 5:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cherokee County, KS, Barry County, MO, Jasper County, MO, Lawrence County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 7:31 PM CDT | FLOOD | 2 N Stotts City, MO | STATE HIGHWAY 97 IS CLOSED DUE TO FLOODING AT THE SPRING RIVER. |
| May 27, 8:14 PM CDT | FLOOD | Ritchey, MO | STATE HIGHWAY W IS CLOSED DUE TO FLOODING AT SHOAL CREEK. |
| May 27, 8:54 PM CDT | FLOOD | Aurora, MO | STATE HIGHWAY K IS CLOSED DUE TO FLOODING AT CHAT CREEK. |
| May 28, 2:55 AM CDT | FLOOD | 1 Se Oronogo, MO | ROAD CLOSED DUE TO FLOODING STATE ROUTE D (JASPER COUNTY). CENTER CREEK. |
| May 28, 2:55 AM CDT | FLOOD | 1 Se Oronogo, MO | ROAD CLOSED DUE TO FLOODING STATE ROUTE D (JASPER COUNTY). CENTER CREEK. |
| May 28, 6:19 AM CDT | HEAVY RAIN 3.21 | 1 Nw Verona, MO | 24 HR TOTAL. |
| May 28, 6:30 AM CDT | HEAVY RAIN 2.89 | Mount Vernon, MO | COCORAHS STATION MO LW 25 MOUNT VERNON 0.2 E. |
| May 28, 6:30 AM CDT | HEAVY RAIN 2.89 | Mount Vernon, MO | COCORAHS STATION MO-LW-25 MOUNT VERNON 0.2 E. |
| May 28, 6:44 AM CDT | HEAVY RAIN 2 | 1 Wsw Sarcoxie, MO | COCORAHS STATION MO JS 19 SARCOXIE 1.0 W. |
| May 28, 6:44 AM CDT | HEAVY RAIN 2 | 1 Wsw Sarcoxie, MO | COCORAHS STATION MO-JS-19 SARCOXIE 1.0 W. |
| May 28, 6:45 AM CDT | HEAVY RAIN 1.72 | 4 Ese Carthage, MO | COCORAHS STATION MO JS 30 CARTHAGE 4.5 E. |
| May 28, 6:45 AM CDT | HEAVY RAIN 1.72 | 4 Ese Carthage, MO | COCORAHS STATION MO-JS-30 CARTHAGE 4.5 E. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.23 | 1 Nw Mount Vernon, MO | COCORAHS STATION MO FSA 109 MOUNT VERNON 1.3 NNW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.23 | 1 Nw Mount Vernon, MO | COCORAHS STATION MO-FSA-109 MOUNT VERNON 1.3 NNW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.47 | 2 S Carthage, MO | COCORAHS STATION MO FSA 097 CARTHAGE 1.5 S. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.47 | 2 S Carthage, MO | COCORAHS STATION MO-FSA-097 CARTHAGE 1.5 S. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.48 | 3 Sw Carl Junction, MO | COCORAHS STATION MO JS 10 CARL JUNCTION 3.4 WSW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.48 | 3 Sw Carl Junction, MO | COCORAHS STATION MO-JS-10 CARL JUNCTION 3.4 WSW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.74 | Shoal Creek Estate, MO | COCORAHS STATION MO NW 4 SHOAL CREEK ESTATES 0.2 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.74 | Shoal Creek Estate, MO | COCORAHS STATION MO-NW-4 SHOAL CREEK ESTATES 0.2 SE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.82 | 3 Wsw Freistatt, MO | COCORAHS STATION MO LW 37 PIERCE CITY 5.0 NE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 2.82 | 3 Wsw Freistatt, MO | COCORAHS STATION MO-LW-37 PIERCE CITY 5.0 NE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 3.07 | 3 Ne Atlas, MO | COCORAHS STATION MO JS 16 CARTHAGE 3.8 SW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 3.07 | 3 Ne Atlas, MO | COCORAHS STATION MO-JS-16 CARTHAGE 3.8 SW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 3.35 | 3 S Aurora, MO | COCORAHS STATION MO LW 3 AURORA 2.7 S. |
| May 28, 7:00 AM CDT | HEAVY RAIN 3.35 | 3 S Aurora, MO | COCORAHS STATION MO-LW-3 AURORA 2.7 S. |
| May 28, 7:00 AM CDT | HEAVY RAIN 3.5 | 5 Nnw Pioneer, MO | COCORAHS STATION MO NW 19 STARK CITY 5.5 ENE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 3.5 | 5 Nnw Pioneer, MO | COCORAHS STATION MO-NW-19 STARK CITY 5.5 ENE. |
| May 28, 7:00 AM CDT | HEAVY RAIN 5.11 | 2 N Monett, MO | COCORAHS STATION MO LW 28 MONETT 1.8 N. |
| May 28, 7:00 AM CDT | HEAVY RAIN 5.11 | 2 N Monett, MO | COCORAHS STATION MO-LW-28 MONETT 1.8 N. |
| May 28, 7:00 AM CDT | HEAVY RAIN 5.51 | 2 S Iron Gates, MO | COCORAHS STATION MO NW 17 JOPLIN 4.2 SW. |
| May 28, 7:00 AM CDT | HEAVY RAIN 5.51 | 2 S Iron Gates, MO | COCORAHS STATION MO-NW-17 JOPLIN 4.2 SW. |
| May 28, 7:30 AM CDT | HEAVY RAIN 1.2 | Miller, MO | CO OP OBSERVER STATION MLRM7 MILLER. |
| May 28, 7:30 AM CDT | HEAVY RAIN 1.2 | Miller, MO | CO-OP OBSERVER STATION MLRM7 MILLER. |
| May 28, 8:00 AM CDT | HEAVY RAIN 3.16 | Neosho, MO | CO OP OBSERVER STATION NEOM7 NEOSHO. |
| May 28, 8:00 AM CDT | HEAVY RAIN 3.16 | Neosho, MO | CO-OP OBSERVER STATION NEOM7 NEOSHO. |
| May 28, 8:20 AM CDT | HEAVY RAIN 4.34 | 4 Nw Purdy, MO | CO OP OBSERVER STATION UMNM7 4 SW MONETT COOP. |
| May 28, 8:20 AM CDT | HEAVY RAIN 4.34 | 4 Nw Purdy, MO | CO-OP OBSERVER STATION UMNM7 4 SW MONETT COOP. |
| May 28, 9:53 AM CDT | HEAVY RAIN 3.04 | 1 Ne Airport Drive, MO | ASOS STATION KJLN JOPLIN ASOS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
935
WGUS43 KSGF 272341
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
641 PM CDT Thu May 27 2021
KSC021-MOC009-097-109-145-281445-
/O.NEW.KSGF.FA.W.0053.210527T2341Z-210528T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Barry MO-Jasper MO-Lawrence MO-Newton MO-
641 PM CDT Thu May 27 2021
The National Weather Service in Springfield has issued a
* Flood Warning for...
Southeastern Cherokee County in southeastern Kansas...
Northwestern Barry County in southwestern Missouri...
Jasper County in southwestern Missouri...
Lawrence County in southwestern Missouri...
Newton County in southwestern Missouri...
* Until 945 AM CDT Friday.
* At 641 PM CDT, The Department of Transportation reported flooding
from previous heavy rain in the warned area. Between 2 and 4
inches of rain have fallen.
* Some locations that will experience flooding include...
Joplin, Carthage, Neosho, Monett, Aurora, Mount Vernon, Baxter
Springs and Webb City.
This includes the following low water crossings...
North Main and Murphy Boulevard In Joplin, Business Highway 60
just north of Neosho, Route JJ at Center Creek southeast of Carl
Junction, Highway 37 at The Spring River southwest of Avilla and
Highway 97 at The Spring River north of Stotts City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3700 9507 3721 9461 3729 9409 3728 9362
3692 9361 3675 9406 3677 9462 3700 9462
$$2 follow-up statements
135
WGUS43 KSGF 281410 RRB
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
910 AM CDT Fri May 28 2021
KSC021-MOC009-097-109-145-282200-
/O.EXT.KSGF.FA.W.0053.000000T0000Z-210528T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Barry MO-Jasper MO-Lawrence MO-Newton MO-
910 AM CDT Fri May 28 2021
The National Weather Service in Springfield has extended the
* Flood Warning for...
Southeastern Cherokee County in southeastern Kansas...
Northwestern Barry County in southwestern Missouri...
Jasper County in southwestern Missouri...
Lawrence County in southwestern Missouri...
Newton County in southwestern Missouri...
* Until 500 PM CDT Friday.
* At 910 AM CDT, The Department of Transportation reported flooding
from previous heavy rain in the warned area. Between 2 and 4
inches of rain have fallen. Several roads and low water crossings
remain impassable.
* Some locations that will experience flooding include...
Joplin, Carthage, Neosho, Monett, Aurora, Mount Vernon, Baxter
Springs and Webb City.
This includes the following low water crossings...
North Main and Murphy Boulevard In Joplin, Business Highway 60
just north of Neosho, Route JJ at Center Creek southeast of Carl
Junction, Highway 37 at The Spring River southwest of Avilla and
Highway 97 at The Spring River north of Stotts City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3700 9507 3721 9461 3729 9409 3728 9362
3692 9361 3675 9406 3677 9462 3700 9462
$$
KP037
WGUS83 KSGF 282153 RRA
FLSSGF
Flood Statement
National Weather Service Springfield MO
453 PM CDT Fri May 28 2021
KSC021-MOC009-097-109-145-282203-
/O.EXP.KSGF.FA.W.0053.000000T0000Z-210528T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cherokee KS-Barry MO-Jasper MO-Lawrence MO-Newton MO-
453 PM CDT Fri May 28 2021
...FLOOD WARNING WILL EXPIRE AT 5 PM CDT THIS AFTERNOON FOR
SOUTHEASTERN CHEROKEE, NORTHWESTERN BARRY, JASPER, LAWRENCE AND
NEWTON COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
LAT...LON 3700 9507 3721 9461 3729 9409 3728 9362
3692 9361 3675 9406 3677 9462 3700 9462
$$
MBWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this areal flood warning went out at May 27, 6:27 PM CDT, 14 minutes earlier.
Area forecast discussion, May 27, 6:27 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
627 PM CDT Thu May 27 2021
.SHORT TERM...(This evening through Friday)
Issued at 344 PM CDT Thu May 27 2021
Widespread storm activity has occurred through the afternoon as a
relatively uncapped airmass interacted with an outflow boundary
from overnight storms over eastern KS and central Missouri. This
boundary has gradually shifted southward through late afternoon.
Several reports of wind damage were received mainly earlier this
afternoon and a severe thunderstorm watch remains in effect until
7 pm along and south of I-44.
Storms are currently training from west to east along the outflow
boundary along the Arkansas border and leading to flooding of low
areas including low water crossings. MODOT traveler map is showing
some road closures along and south of Highway 60. A flash flood
watch will remain in effect for pretty much the same area as the
severe thunderstorm watch, but will keep it going until 1 AM.
The main cold front will move across the area this evening
bringing an end to storms from west to east tonight. High pressure
will build into the region on Friday with afternoon highs expected
to rise only into the 60s. Expect some clouds to linger through
the morning before clearing in the afternoon with the passage of
the upper level trough.
.LONG TERM...(Friday Night through Thursday)
Issued at 344 PM CDT Thu May 27 2021
After dry and cool conditions through Saturday, there will be
some potential for showers and storms by Sunday night and Monday
as an upper trough digs southward across the southwest US and
increases moisture return over the southern and central Plains. At
this time it doesn't look like anything too strong but will see
several disturbances move across the region through late in the
week.
Temperatures will remain cooler than normal through much of the
upcoming week with highs in the 60s and 70s and lows in the 40s
through the weekend and in the 50s during the workweek.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 622 PM CDT Thu May 27 2021
Showers and thunderstorms were moving across the region this
evening and will continue to impact area terminals through
tonight. This will impact ceilings and visibilities as well with
MVFR to IFR flight conditions expected with thunder to near
sunrise Friday.
Flight conditions will improve through the day Friday after a cold
front moves through the region tonight. For the remainder of the
Holiday weekend, conditions are forecast to be rather nice with
VFR expected.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until 1 AM CDT Friday for MOZ082-088-090>097-
101>105.
KS...Flash Flood Watch until 1 AM CDT Friday for KSZ101.
&&
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...HatchHazardous weather outlook, May 27, 4:50 PM CDT, 1 hour 51 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 450 PM CDT Thu May 27 2021 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 450 PM CDT Thu May 27 2021 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited hail risk. Elevated thunderstorm wind damage risk. Significant flooding risk. Significant lightning risk. DISCUSSION... Strong to isolated severe thunderstorms will continue into this evening as they continue to interact with an unstable airmass over the region. The strongest storms will have the potential to produce damaging wind gusts up to 70 mph, large hail and torrential rainfall. Multiple rounds of heavy rainfall already today have lead to many reports of flooding across areas along and south of I-44. Additional rainfall is expected through this evening and into tonight. This will bring the continued potential for flash flooding. Some locations may see significant rises on rivers and streams resulting in rapid rises on low water crossing and bridges, especially across areas of far southwestern and southern Missouri. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Showers and storms are expected once again from Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation remains needed into tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, May 27, 4:13 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 4 WNW AVA 36.97N 92.73W
05/27/2021 DOUGLAS MO DEPT OF HIGHWAYS
ROAD CLOSED DUE TO FLASH FLOODING ROUTE Y
EASTBOUND (DOUGLAS COUNTY).
&&Local storm report, May 27, 4:48 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG 1 NW MARSHFIELD 37.35N 92.92W
05/27/2021 WEBSTER MO NWS EMPLOYEE
TREE DOWN 1 MILE NW MARSHFIELD. TIME
ESTIMATED BASED ON RADAR.
&&Local storm report, May 27, 4:50 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 AM TSTM WND DMG 3 NNE NORTHVIEW 37.33N 92.98W
05/27/2021 WEBSTER MO NWS EMPLOYEE
OBSERVED TREE DOWN. TIME BASED ON RADAR.
&&Local storm report, May 27, 4:53 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
453 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLASH FLOOD 1 NNE NORTHVIEW 37.30N 92.98W
05/27/2021 WEBSTER MO NWS EMPLOYEE
WATER OVER ROADWAY. ROAD WAS CLOSED.
&&Local storm report, May 27, 4:59 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
459 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM FLASH FLOOD 1 SE PIERCE CITY 36.94N 93.99W
05/27/2021 LAWRENCE MO EMERGENCY MNGR
WATER RESCUE ONGOING.
&&Local storm report, May 27, 5:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT THU MAY 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD 1 SE JOPLIN 37.08N 94.50W
05/27/2021 JASPER MO EMERGENCY MNGR
THROUGHOUT THE DAY IN AND AROUND THE JOPLIN
AREA THERE WERE 11 ROADS CLOSED DUE TO
FLOODING AND 8 WATER RESCUES.
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:09 PM CDT | River Flood Warning | SGF | Bourbon | 67 hr |
| May 27, 2:46 AM CDT | Severe Thunderstorm Warning | SGF | Bourbon, Crawford | 44 min |
| May 27, 4:00 AM CDT | Special Weather Statement | SGF | Cherokee, Crawford | 60 min |
| May 27, 10:53 AM CDT | Flash Flood Watch | SGF | Bourbon, Cherokee, Crawford | 8 hr |
| May 27, 11:11 AM CDT | Flash Flood Warning | SGF | Cherokee | 8 hr |
| May 26, 8:12 PM CDT | River Flood Warning | SGF | Vernon | 24 hr |
| May 27, 3:27 AM CDT | Special Weather Statement | SGF | Vernon | 48 min |
| May 27, 5:11 AM CDT | Special Weather Statement | SGF | Benton | 34 min |
| May 27, 9:45 AM CDT | River Flood Warning | SGF | Cedar | 11 hr |
| May 27, 9:45 AM CDT | River Flood Warning | SGF | Vernon | 11 hr |
| May 27, 10:32 AM CDT | Flash Flood Warning | SGF | Benton, Morgan | 4 hr |
| May 27, 11:15 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair | 45 min |
| May 27, 11:37 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 38 min |
| May 27, 11:45 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Polk | 60 min |
| May 27, 12:07 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 53 min |
| May 27, 12:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 66 min |
| May 27, 12:45 PM CDT | Flash Flood Warning | SGF | Barry, Jasper, Lawrence, Newton | 6 hr |
| May 27, 12:52 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 38 min |
| May 27, 1:07 PM CDT | Flash Flood Warning | SGF | Camden, Christian, Dallas, Greene, Laclede, Polk and 1 more | 5 hr |
| May 27, 1:07 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 41 min |
| May 27, 1:19 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 56 min |
| May 27, 1:29 PM CDT | Flash Flood Warning | SGF | Barry, Lawrence, Newton | 6 hr |
| May 27, 1:31 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, McDonald, Newton | 59 min |
| May 27, 1:35 PM CDT | Special Weather Statement | SGF | Christian, Stone | 55 min |
| May 27, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 54 min |
| May 27, 1:54 PM CDT | Special Weather Statement | SGF | Dent, Texas | 51 min |
| May 27, 2:11 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Stone | 6 hr |
| May 27, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 47 min |
| May 27, 2:37 PM CDT | Flash Flood Warning | SGF | Douglas | 6 hr |
| May 27, 2:37 PM CDT | Special Weather Statement | SGF | Howell | 53 min |
| May 27, 2:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| May 27, 3:02 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 43 min |
| May 27, 3:28 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 62 min |
| May 27, 3:36 PM CDT | Special Weather Statement | SGF | Christian | 39 min |
| May 27, 3:42 PM CDT | Areal Flood Advisory | SGF | Barry, McDonald | 6 hr |
| May 27, 3:49 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Taney | 41 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 36 min |
| May 27, 4:14 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 27, 4:31 PM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 6 hr |
| May 27, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 47 min |
| May 27, 5:52 PM CDT | Flash Flood Warning | SGF | McDonald | 4 hr |
| May 27, 6:25 PM CDT | Areal Flood Warning | SGF | Christian, Dallas, Greene, Hickory, Laclede, Polk and 2 more | 15 hr |
Nearby
Areal Flood Warnings in Missouri, 2021Areal Flood Warnings in Kansas, 2021Every areal flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.